MathSciNet Relay Station
MathSciNet bibliographic data
MR1999569 (2004g:34093) 34D40 (34C15 34D08 34D20 37D45)
Pogromsky, A. Yu.; Santoboni, G.; Nijmeijer, H. An ultimate bound on the trajectories of the Lorenz system and its applications. Nonlinearity 16 (2003), no. 5, 1597–1605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement